# SDR ASAA2016010914787

- Difficulty date: January 9, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF CRACKED AND CORRODED IN SEVERAL AREAS.  ACFT GROUNDED.  AFTER FURTHER INVESTIGATION, CORROSION EXCEEDS ALLOWABLE LIMITS OF 3" CRACKS  NOT ALLOWABLE REPAIRS OUT OF LIMITS IAW SRM 53-00-53, MATERIAL ID FOR  NEW PANEL 2024-T3 0.071 IAW DWG 453A1610, REV A, FABRICATED PANEL IAW DWG 453A1610, REV A.  ALODINED IAW SRM 57-20-01.  PRIMED  PANEL IAW SOPM 20-41-05. PART MARKED PANEL IAW B DWG 453A1610, REV A.  REMOVED DOT .
